Flow of a fluid with a free surface over an inclinded cylinder
Doklady Akademii Nauk, Tome 354 (1997) no. 1, pp. 47-50
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_354_1_a8,
author = {S. V. Alekseenko and P. I. Geshev and P. A. Kuibin},
title = {Flow of a fluid with a free surface over an inclinded cylinder},
journal = {Doklady Akademii Nauk},
pages = {47--50},
year = {1997},
volume = {354},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_354_1_a8/}
}
S. V. Alekseenko; P. I. Geshev; P. A. Kuibin. Flow of a fluid with a free surface over an inclinded cylinder. Doklady Akademii Nauk, Tome 354 (1997) no. 1, pp. 47-50. http://geodesic.mathdoc.fr/item/DAN_1997_354_1_a8/